# SDR DXTA2025100305162

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 6,960 hours, 4,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR , WHEN OPENING FROM THE OUTSIDE AND INSIDE , SEEMS TO STICK IN THE CLOSED POSTION. HAVE TO PUSH AND PULL, TO OPEN THE DOOR COMPLETELY.  NEEDS EVALUATION.   MCC REQUESTED WE PERFORM THE MED HEALTH CHECK IAW AMM  52-10-04. OPERATED MED MULTIPLE TIMES AND WE WERE ABLE TO INTERMITTENTLY DUPLICATE THE DISCREPANCY. SUBMITTED OUR FINDINGS TO MCC. MCC REQUESTED WE PERFORM THE RIGGING OF THE LATCH PINS. REMOVED MED STAIRS AND CLOSE OUT PANELS. PERFORMED RIGGING OF LATCH PINS IAW AMM CH. 52-10-04. INSTALLED MED CLOSEOUT PANELS AND MED STAIRS. OPERATIONAL CHECKS GOOD AT THIS TIME.
